Ask a doctor

Is Damage to Blood Vessels Permanent and Does It Make Them More Visible Through the Skin?

Hi, I had some perlane filler placed around my eyes. I was worried about bruising and damage to blood vessels so I had it done with a microcannula. The one side was really good with no bruising whilst the other felt like he was pushing too hard and was quite painful. I have ended up with a big bruise on that side overlying a vein near my eye. I am worried that the vein was damaged and will be more prominent when the bruise fades. Is that likely?

Doctor Answers (1)

Bruising secondary to Perlane injection around the eyes.

+1
It is not unusual to experience a difference in pain levels on each side of the face.  We frequently see bruising on different sides of the face.  There is no correlation.  The good news is that your injector was using a microcannula.  The bruise you described should not affect the vein near your eye.  You described the bruise "overlying" the vein. This will resolve with time but may stay for 2-3 weeks.  If you have further questions, please contact my office.

Thank you.


Louisville Plastic Surgeon
5.0 out of 5 stars 22 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.